# SDR CALA2019062210989

- Difficulty date: June 17, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 480 BETWEEN S-8R AND S-9R CRACK AT I/B FASTENER HOLE AC OUTLET EXTRUSION SUPPORT BRACKET.  REPAIRED FUSELAGE FRAME IAW ECR A 5311-02138 AND EA5310-04716 REV I OP1 FIG 3 .
